# SDR USAA2011051091825

- Difficulty date: May 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,684 hours, 18,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53476460000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - SURFACE CORROSION ON CORNER PROFILE ASSEMBLY BETWEEN FR52 TO FR55A, S38R, -Y623.  REPLACED CORNER PROFILE ASSEMBLY BETWEEN FR52 TO FR55A, S38R, -Y623 IAW A319 SRM 51-72-11.
